# SDR EIA2001225

- Difficulty date: May 16, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Condition: Leaking
- Location: Rt Fuel Tank
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

KSEA - AFTER TAKEOFF, STRONG ODOR OF FUEL NOTICED IN COCKPIT FOR SEVERAL MINUTES AFTER FIRST AC PACK NR 1 TURNED ON.  RESEALED LEAKING RIGHT SUMP DRAIN.  (M)
